Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 82, NWS Lincoln, IL

June 11, 2018Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2018, 7:30 PM CDT for Lawrence County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2018, 7:30 PM CDT (00:30 UTC)
Expired
Jun 11, 2018, 8:15 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 54 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:00 PM CDTTSTM WND DMGPetrolia, ILLARGE TREES DOWN IN PETROLIA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
431 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

525 
WUUS53 KILX 120030
SVRILX
ILC101-120115-
/O.NEW.KILX.SV.W.0082.180612T0030Z-180612T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
730 PM CDT MON JUN 11 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Lawrence County in southeastern Illinois...

* Until 815 PM CDT

* At 730 PM CDT, a severe thunderstorm was located over
  Lawrenceville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lawrenceville, Russellville, Birds, Billett, Pinkstaff, Red Hills
  State Park, Petrolia and Lawrenceville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3872 8752 3869 8752 3868 8754 3866 8760
      3862 8762 3862 8783 3882 8787 3885 8753
      3882 8753 3879 8750 3877 8751 3876 8750
      3874 8750
TIME...MOT...LOC 0030Z 264DEG 22KT 3875 8769 

HAIL...1.00IN
WIND...60MPH
 
$$

25
2 follow-up statements
523 
WWUS53 KILX 120054
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
754 PM CDT MON JUN 11 2018

ILC101-120115-
/O.CON.KILX.SV.W.0082.000000T0000Z-180612T0115Z/
Lawrence-
754 PM CDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN LAWRENCE COUNTY...

At 754 PM CDT, a severe thunderstorm was located over Russellville,
or 8 miles northeast of Lawrenceville, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Russellville, Birds, Pinkstaff and Lawrenceville Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3872 8762 3884 8770 3885 8753 3882 8753
      3879 8750 3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 0054Z 238DEG 15KT 3880 8757 

HAIL...1.00IN
WIND...60MPH
 
$$

25
866 
WWUS53 KILX 120110
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
810 PM CDT MON JUN 11 2018

ILC101-120120-
/O.EXP.KILX.SV.W.0082.000000T0000Z-180612T0115Z/
Lawrence-
810 PM CDT MON JUN 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
WILL EXPIRE AT 815 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3872 8762 3884 8770 3885 8753 3882 8753
      3879 8750 3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 0110Z 264DEG 22KT 3881 8745 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:18 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 11, 7:18 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
718 PM CDT Mon Jun 11 2018

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 250 PM CDT Mon Jun 11 2018

Frontal boundary extends across southwestern counties this
afternoon with partly cloudy skies and temperatures in the 80s
southwest of the boundary and mostly cloudy conditions and temps
mostly in the 70s northeast of the front. Instability is limited
to the boundary and southwest. Chances of precip should be limited
north of the front until later this evening when weak wave
approaches after the main mid-level ridge axis gets east of the
area. Wave should induce a more southerly component to low level
flow and should allow moist/unstable air to overide cool air and
produce storms. Models are quite diverse regarding coverage and
intensity tonight and Tuesday. NAM Nest is most rubust with areas
of several inches forecast in some areas that received 3+ inches
from last night. Given precip water values (near 90 percentile for
mid-June) can not discount this entirely. With at least some
potential will be going with a small flash flood watch for areas
impacted yesterday that are close to the boundary.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 250 PM CDT Mon Jun 11 2018

Cold front should push through forecast area Tuesday with slightly
drier air and a lull in precip chances. Late in the week heights
build as flow becomes more meridonal and trough digs along the
west coast. Storm track should push north of the area with only
isolated storms expected within the ridge by the weekend. Abundant
sunshine and 850 mb temps around 20C will support temps into the
90s for the weekend with apparent temperatures topping 100.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 710 PM CDT Mon Jun 11 2018

A warm frontal boundary extending across the far southern portion
of our central Illinois forecast area will remain the focus for
periodic showers and storms over the next 24 hours. The primary
periods for storms look to be earlier this evening, and again
between 09z and 15z as a storm complex progresses out of Missouri
across our southern counties. SPI will have the better chances of
storms during both of those periods of the 00z TAF, with DEC and
PIA also possibly seeing some storms as well. Kept BMI and CMI dry
for now. The northern terminal sites may be dealing with MVFR/IFR
clouds and vis overnight as they remain in a saturated air mass
north of the warm front, especially later tonight into early Tues
morning.

Winds will prevail from the east this evening, then become
variable under the weak surface pressure gradient. A trend in wind
directions toward the southwest is projected for tomorrow. Wind
speeds look to remain less than 10kt in general.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday afternoon for ILZ047-049>052-
054-056-061-062-066>068-071>073.

&&

SHORT TERM...Barker
LONG TERM...Barker
AVIATION...Shimon
Hazardous weather outlook, Jun 11, 3:44 PM CDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
344 PM CDT Mon Jun 11 2018

ILZ027>031-036>038-040>043-048-121100-
De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Peoria-
Schuyler-Stark-Tazewell-Woodford-
344 PM CDT Mon Jun 11 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible today and tonight across
parts of central Illinois. Severe storms are not expected, though
an isolated thunderstorm could have gusty winds and small hail
especially south of Peoria and Bloomington.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A few thunderstorms are still possible on Tuesday. The threat of
severe storms is low, however an isolated thunderstorm could have
gusty winds and small hail. There is a chance of thunderstorms
again on Thursday and Thursday night. Isolated thunderstorms are
again possible Saturday afternoon.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to near 100 degrees
from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-053-055-057-063-121100-
Champaign-Clark-Douglas-Edgar-Macon-Piatt-Vermilion-
344 PM CDT Mon Jun 11 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible today and tonight across
parts of central Illinois. Severe storms are not expected, though
an isolated thunderstorm could have gusty winds and small hail
especially south of Peoria and Bloomington.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A few thunderstorms are still possible on Tuesday. The threat of
severe storms is low, however an isolated thunderstorm could have
gusty winds and small hail. There is a chance of thunderstorms
again on Thursday and Thursday night. Isolated thunderstorms are
again possible Saturday afternoon.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to near 100 degrees
from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ047-049>052-054-056-061-062-066>068-071>073-121100-
Cass-Christian-Clay-Coles-Crawford-Cumberland-Effingham-Jasper-
Lawrence-Morgan-Moultrie-Richland-Sangamon-Scott-Shelby-
344 PM CDT Mon Jun 11 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible today and tonight across
parts of central Illinois. Most areas have received several inches
of rain in the last 24 to 36 hours, with isolated amounts from 4
to 6 inches. Any excessive rainfall over saturated ground would
rapidly result in runoff, increasing the flash flood threat.
Severe storms are not expected, though an isolated thunderstorm
could have gusty winds and small hail especially south of Peoria
and Bloomington.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A few thunderstorms are still possible on Tuesday. The threat of
severe storms is low, however an isolated thunderstorm could have
gusty winds and small hail. There is a chance of thunderstorms
again on Thursday and Thursday night. Isolated thunderstorms are
again possible Saturday afternoon.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to near 100 degrees
from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

HJS

In the hours before

Local storm report, Jun 11, 4:12 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TORNADO          3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER
            RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE
            TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT
            DISSIPATED AFTER 0.1 OF A MILE.

0219 PM     TORNADO          4 SSW CHAMPAIGN         40.07N 88.30W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND
            FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE
            TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR
            DAMAGING TREES.

&&

MILLER
Local storm report, Jun 11, 4:14 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
414 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  M56.00 MPH       TAZEWELL           IL   BROADCAST MEDIA

            DELAYED REPORT.

0117 PM     TSTM WND DMG     1 N DELAVAN             40.39N 89.54W
06/10/2018                   TAZEWELL           IL   PUBLIC

            REPORT OF PINE TREES SNAPPED.

0120 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  E60.00 MPH       TAZEWELL           IL   PUBLIC

0120 PM     TSTM WND DMG     2 SW BLOOMINGTON        40.46N 89.00W
06/10/2018                   MCLEAN             IL   NWS EMPLOYEE

            LARGE TREE LIMBS BLOWN DOWN.

0122 PM     TSTM WND DMG     1 ESE BLOOMINGTON       40.47N 88.96W
06/10/2018                   MCLEAN             IL   NWS EMPLOYEE

            NUMEROUS LARGE TREE LIMBS DOWN. LARGE LIMB DAMAGED A CAR.

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
            DAMAGE.

0151 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/10/2018                   DE WITT            IL   EMERGENCY MNGR

            DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
            WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.

0200 PM     TSTM WND DMG     LE ROY                  40.34N 88.76W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.

0205 PM     TSTM WND DMG     MANSFIELD               40.21N 88.51W
06/10/2018                   PIATT              IL   PUBLIC

            NUMEROUS TREES REPORTED DOWN.

0207 PM     TSTM WND DMG     4 NW FARMER CITY        40.29N 88.69W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
            SINCE BEEN REMOVED.

0207 PM     TSTM WND DMG     1 W FARMER CITY         40.24N 88.66W
06/10/2018                   DE WITT            IL   EMERGENCY MNGR

            REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.

0210 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/10/2018  E60.00 MPH       CHAMPAIGN          IL   EMERGENCY MNGR

0216 PM     TORNADO          3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER
            RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE
            TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT
            DISSIPATED AFTER 0.1 OF A MILE.

0219 PM     TORNADO          4 SSW CHAMPAIGN         40.07N 88.30W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND
            FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE
            TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR
            DAMAGING TREES.

0220 PM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
06/10/2018                   CHAMPAIGN          IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN

0220 PM     TSTM WND DMG     SW CHAMPAIGN            40.11N 88.26W
06/10/2018                   CHAMPAIGN          IL   BROADCAST MEDIA

            POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
            ROADS. TIME ESTIMATED BY RADAR.

0223 PM     TSTM WND DMG     1 SE SAVOY              40.05N 88.24W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY
            ROAD 1200E AND 1100N. FROM COUNTY EMA.

0225 PM     TSTM WND DMG     3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
            AS SOME DAMAGE TO HOUSES.

0230 PM     TSTM WND DMG     PHILO                   40.00N 88.16W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.

0230 PM     TSTM WND DMG     PHILO                   40.00N 88.16W
06/10/2018                   CHAMPAIGN          IL   CO-OP OBSERVER

            A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.

0233 PM     TSTM WND DMG     2 WNW PHILO             40.01N 88.20W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
            CROPS. TIME ESTIMATED BY RADAR.

0233 PM     TSTM WND DMG     3 ESE PHILO             39.98N 88.11W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
            CROPS. TIME ESTIMATED BY RADAR.

0240 PM     TSTM WND DMG     2 N VILLA GROVE         39.89N 88.16W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
            ROAD 100 AND 130.

0249 PM     HAIL             JAMAICA                 39.98N 87.80W
06/10/2018  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0253 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
            TIME ESTIMATED BY RADAR.

0258 PM     TSTM WND GST     2 N ARCOLA              39.71N 88.30W
06/10/2018  E60.00 MPH       DOUGLAS            IL   TRAINED SPOTTER

0300 PM     TSTM WND DMG     2 SW DANVILLE           40.12N 87.65W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
            SOUTHWEST OF DANVILLE TO GEORGETOWN.

0300 PM     TSTM WND DMG     2 N GEORGETOWN          40.01N 87.64W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORTS OF POWER POLES AND LINES DOWN.

0305 PM     TSTM WND DMG     BROADLANDS              39.91N 88.00W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
            DOWNED AT 2ND AND 3RD STREETS.

0309 PM     TSTM WND DMG     TOLEDO                  39.27N 88.24W
06/10/2018                   CUMBERLAND         IL   TRAINED SPOTTER

            LARGE TREE UPROOTED ON EAST JACKSON STREET.

0310 PM     TSTM WND DMG     1 S HARRISTOWN          39.83N 89.06W
06/10/2018                   MACON              IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN ON MERIDIAN STREET NORTH OF OLD
            ROUTE 36. FROM COUNTY SHERIFF.

0323 PM     TSTM WND GST     DECATUR AIRPORT         39.83N 88.87W
06/10/2018  M53.00 MPH       MACON              IL   ASOS

0327 PM     TSTM WND DMG     9 SE PARIS              39.52N 87.57W
06/10/2018                   EDGAR              IL   BROADCAST MEDIA

            LARGE TREE LIMBS BLOWN DOWN

0337 PM     TSTM WND DMG     SIDNEY                  40.02N 88.07W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
            BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
            TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
            EMERGENCY MANAGER.

0442 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/10/2018  M1.75 INCH       CASS               IL   BROADCAST MEDIA

            PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
            BROADCAST MEDIA.

&&

MILLER
Special weather statement, Jun 11, 5:57 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Lincoln IL
557 PM CDT MON JUN 11 2018

ILZ054-061-112345-
Moultrie-Shelby-
557 PM CDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY COUNTY UNTIL
645 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm over
Windsor, or 9 miles east of Shelbyville, moving southeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Windsor, Stewardson, Strasburg, Sigel, Trowbridge and Wolf Creek
State Park.

This includes Interstate 57 between mile markers 169 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3946 8876 3951 8860 3937 8847 3922 8847
      3922 8859
TIME...MOT...LOC 2257Z 328DEG 18KT 3945 8864

Shimon
Local storm report, Jun 11, 6:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             3 S CLAY CITY           38.64N 88.35W
06/11/2018  M1.00 INCH       CLAY               IL   EMERGENCY MNGR

&&

25
Local storm report, Jun 11, 7:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 S CLAY CITY           38.63N 88.35W
06/11/2018  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

&&

25
Local storm report, Jun 11, 7:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     STRASBURG               39.35N 88.62W
06/11/2018                   SHELBY             IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN AND A POWER POLE DOWN. TIME
            ESTIMATED.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:25 PM CDTSevere Thunderstorm WarningILXEffingham, Jasper50 min
Jun 11, 7:34 PM CDTSevere Thunderstorm WarningILXClay24 min
Jun 11, 9:20 PM CDTRiver Flood WarningILXClay, Richland8 days
Jun 11, 10:10 PM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Jun 11, 11:57 PM CDTSpecial Weather StatementILXShelby63 min
Jun 12, 1:03 AM CDTFlash Flood WarningILXChristian, Cumberland, Shelby6 hr
Jun 12, 6:00 AM CDTFlash Flood WarningILXClay, Effingham4 hr
Jun 12, 6:57 AM CDTFlash Flood WarningILXChristian, Cumberland, Shelby4 hr
Jun 12, 9:56 AM CDTAreal Flood WarningILXClay, Effingham6 hr
Jun 12, 9:57 AM CDTRiver Flood WarningILXPiatt53 hr
Jun 12, 2:59 PM CDTFlash Flood WatchILXClay, Crawford, Effingham, Jasper, Lawrence, Richland5 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.